MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 5085 SRT SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 5085 SRT SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the table and found the table to be operating according to specification.The reported event could not be duplicated, and no repairs to the table were made.Based on the description of the event and the technician's inspection, the cause of the reported event may have been caused by improper patient handling.The 5085 srt operator manual states (1.3) "warning - tipping hazard.Do not transfer patient onto or off of the surgical table unless floor locks are engaged.Center tabletop over column before transferring patient on or off of surgical table." the operator manual further states (1.6) "personal injury hazard - failure to keep the patient properly secured with the patient safety straps at all times could result in death or serious injury." a steris account manager performed in-service training with user facility personnel on the proper use and operation of the 5085 srt surgical table.The technician returned the 5085 srt surgical table to service and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that their 5085 srt surgical tables begin to tilt during patient transfer resulting in procedure cancellation.No report of injury.

Brand Name
5085 SRT SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19529219
Report Number1043572-2024-00039
Device Sequence Number20753345
Product Code FQO
UDI-Device Identifier00724995154950
UDI-Public00724995154950
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown